# SDR CA140107003

- Difficulty date: January 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Mismanufactured
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A NEW DISTRIBUTOR BLOCK ASSY WAS FOUND TO HAVE A BUSHING INSIDE DIAMETER LARGER THAT THE MFG MAX LIMIT.  INVESTIGATION OF STOCK FROM THE SAME ORDER FOUND ALL UNITS, TOTAL 4, TO BE OUT OF LIMITS.  OUR DISTRIBUTOR ALSO FOUND OUT OF LIMITS STOCK IN THEIR INVENTORY.  THE CHAMPION DATE CODE ON OUR STOCK IS 12/10/2012, THE DATE CODE ON THE DISTRIBUTOR`S STOCK IS 03/08/2013.
